MathSciNet Relay Station
MathSciNet bibliographic data
MR970703 (90b:65038) 65D32
Xu, Yuan Weight functions for Chebyshev quadrature. Math. Comp. 53 (1989), no. 187, 297–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement